Sommerfeld-Watson representation for double-spectral functions - III. Crossing symmetric pion-pion scattering amplitude with Regge poles

D. Atkinson, M. Kaekebeke, J. S. Frederiksen, P. W. Johnson

Research output: Contribution to journalArticleOther

7 Citations (Scopus)


We demonstrate the existence of a solution of the nonlinear pion-pion equations that incorporate crossing symmetry, unitarity and l-plane meromorphy. In particular, we show how to guarantee the boundedness of the partial waves as s→∞, even when some Regge trajectories rise beyond unity.

Original languageEnglish
Pages (from-to)67-84
Number of pages18
JournalCommunications in Mathematical Physics
Issue number1
Publication statusPublished - Feb 1976
Externally publishedYes

Cite this